... like myself. I have no energy, am much worse if I don't take my daily vicodin, but still don't feel great... achy, super tired, can't wait to get home from work and lay down. Could I be having problems with the vicodin even having been on such a low dose for such a short time? I originally started taking them for back pain, but then just seemed to need them to get moving in the morning
It doesn't take long at all to become tolerant to vicodin. Since it does not have the same effect anymore, and you continued to take them to help you get moving in the morning, perhaps it's time to stop taking them. I doubt you will feel any worse than what you feel like already. You may actually begin to feel better by not taking them. They do have the opposite effect on many people, i.e., tiredness, groggy, just plain ole' BLAH! which is how you're feeling now. Whatever you decide, good luck to you and hope you get some energy back.
- Vicodin Information for Consumers
- Vicodin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vicodin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Aug 2009 • 1 answer
Posted 11 Aug 2009 • 3 answers
Posted 30 Dec 2009 • 1 answer
Vicodin - I'm a new member and tapered from Lortab 10-500 mg (yesterday-only!!) to 7.5 mg, 3x a day?
Posted 30 Mar 2010 • 1 answer
Posted 21 Oct 2013 • 3 answers